Posted by Miguel (220.127.116.11) on August 08, 2000 at 13:44:12:
In Reply to: Tears don't stop after HA leaves posted by Mark on August 08, 2000 at 12:20:42:
The following is not a treatment for CH, but a
helping therapy in decreasing the swelling of the
lacrimals and nostril, with the ensuing mucosa and
Take some form of anti-inflamatory to temporarily
reduce the sweeling.
Also, take some form of anti-histamine. This ought to
help in "drying" you out a bit.
Repeat until results are achieved, or for a couple of weeks.
If no effect is observed after the 2 weeks, try switching
anti-inflamatory and anti-histamine.
Most drugs take time to take effect. Be patient, even
antibiotics take weeks to fully rid us of an infection
Additionally, consult with your physician before
engaging in any type of self-prescribed, or non-physician
recommended therapy. Be aware of the side effects
of the drugs you are taking, as well as any possible interactions
with other drugs that you are currently taking
Post a Followup